# SDR 2021F00301

- Difficulty date: October 30, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,871 hours, 27,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: No Test
- Location: Row 18a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 18A, LT OVER WING EMERGENCY EXIT FAILED OPERATIONAL CHECK.
